# SDR SWAA2012022001576

- Difficulty date: February 13, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 28,946 hours, 16,854 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 65659723
- Condition: Missing
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FLOOR PANEL, GIRT BAR FITTING NUT PLATE MISSING.  INSTALLED NUT PLATE IAW SRM.
